Corrigendum to: Asymptotic expansion in time of the Schrödinger group on conical manifolds  [ Corrigendum : Développement asymptotique du groupe de Schrödinger sur des variétés coniques ]
Annales de l'Institut Fourier, Tome 57 (2007) no. 6, pp. 2081-2082.

On corrige une erreur dans la constante de normalization des états résonnants.

We correct an error in the normalizing constant of resonant states.


DOI : https://doi.org/10.5802/aif.2325
Classification : 35P25,  47A40,  81U10
Mots clés: Développement de la révolvante, résonance au seuil
@article{AIF_2007__57_6_2081_0,
     author = {Wang, Xue Ping},
     title = {Corrigendum to: Asymptotic expansion in time of the Schr\"odinger group on conical manifolds},
     journal = {Annales de l'Institut Fourier},
     pages = {2081--2082},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {6},
     year = {2007},
     doi = {10.5802/aif.2325},
     mrnumber = {2377898},
     zbl = {1118.35022},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2007__57_6_2081_0/}
}
Wang, Xue Ping. Corrigendum to: Asymptotic expansion in time of the Schrödinger group on conical manifolds. Annales de l'Institut Fourier, Tome 57 (2007) no. 6, pp. 2081-2082. doi : 10.5802/aif.2325. https://aif.centre-mersenne.org/item/AIF_2007__57_6_2081_0/

[1] Wang, Xue Ping Asymptotic expansion in time of the Schrödinger group on conical manifolds, Ann. Inst. Fourier (Grenoble), Tome 56 (2006) no. 6, pp. 1903-1945 | Article | Numdam | Zbl 1118.35022